MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS
Model Number 201.928
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during dental surgery and intramaxillary fixation, three (3) intramaxillary fixation screws broke.The patient had a mandible fracture.The screws were removed.There was a surgical delay of twenty (20) minutes.Procedure outcome was unknown.There was no patient consequence.Concomitant devices reported: unknown precut cerclage wires (part# unknown, lot# unknown, quantity: unknown).This is report 1 of 3 for (b)(4).

Brand Name
2.0MM IMF SCREW SELF-DRILLING 8MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8679615
Report Number2939274-2019-58540
Device Sequence Number1935969
Product Code DZL
UDI-Device Identifier20887587028634
UDI-Public(01)20887587028634
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K010527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.928
Device Catalogue Number201.928
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/07/2019
Patient Sequence Number1